# SDR ASAA2017090921875

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 34,339 hours, 10,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Loose
- Location: Fwd Entry Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR RELEASE LATCH STUCK WITH DOOR OPEN.  ACFT GROUNDED.  LUBRICATED THE L1 DOOR HOLD OPEN LATCH, BUT STILL STICKS. A LOUD POP WHILE CLOSING DOOR FROM UPPER HINGE AREA.  L1 DOOR GUIDE ARM ATTACH FITTING LOOSE. TORQUED THE FITTING. NO MORE POPPING IAW CMM 52-16-12 PG 702.  REMOVED AND REPLACED GUIDE ARM PIN. LATCH CHECKED GOOD.
